# SDR SWIA2020012147886

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK FROM FS409+128.00 TO FS559.00 HAS CORROSION AROUND SCREW HOLES       (C-CHECK)   RO:1/17/2020REMOVED AND INSTALLED NEW RH SEAT TRACK FROM FS409 + 128 - FS559 REF BOMBARDIER REO.
